# SDR AALA202202244616

- Difficulty date: February 22, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 55,071 hours, 34,779 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: C24703003
- Part serial: H1535
- Condition: Defective
- Location: Zone 100 - Fuse
- Part time: 58,973 hours, 34,037 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT RUNWAY HOLD PARKING BRAKE WOULD NOT RELEASE AND DISABLED THE AIRCRAFT ON ACTIVE TAXIWAY. MAINTENANCE BLED THE PRESSURE OFF AND THE AIRCRAFT RETURNED TO THE GATE. REPLACED PARKING BRAKE ELECTRICAL CONTROL VALVE AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 32-45-51
